Holomorphic extension of meromorphic mappings along real analytic hypersurfaces

2020-08-01
Let M subset of C-n be a real analytic hypersurface, M' subset of C-N (N >= n) be a strongly pseudoconvex real algebraic hypersurface of the special form, and F be a meromorphic mapping in a neighborhood of a point p is an element of M which is holomorphic in one side of M. Assuming some additional conditions for the mapping F on the hypersurface M, we proved that F has a holomorphic extension to p. This result may be used to show the regularity of CR mappings between real hypersurfaces of different dimensions.

Citation Formats
Ö. Yazıcı, “Holomorphic extension of meromorphic mappings along real analytic hypersurfaces,” ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 199, no. 4, pp. 1337–1342, 2020, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/35746.